4 thoughts on “Working Out A Perfect Summer Saturday…

  • July 11, 2011 at 1:22 am

    do you take prednisone as part of your medication regimen for the transplant? If so, at what dose? Bone mass can REALLY go haywire and that very fast if you take prednisone and have a waning estrogen level.

    With going to the gym; you should toss out the scale and go with the measuring. Muscle mass weigh more than fatty tissue.

    (Jess from Sweden but blog-less now)

    Reply
    • July 11, 2011 at 10:26 am

      Hi Jessica,

      Nope. No prednisone. Only took it for the first five years following my transplant in 1994 in diminishing doses. No steroids at all. I need to weigh myself. To make sure I don’t regain all my weight. Working on a feature about this right now. The research is frightening to me. Must go back to it. Why no blog? You must miss it.

      Take care and thanks for caring. 🙂

      xoxox
      s

      Reply
  • July 12, 2011 at 12:41 pm

    Just remember the muscle-mass thing when weighing yourself. Increase in weight shouldn’t mean a alternation (read intesified dieting). Most training facilities have someone organised in nutrition, especially when you work out. Might be worth to check out.

    I DO blog but in another spot and only a few knows about it. Moving along was not of my chosing but necessary.

    Reply
    • July 13, 2011 at 2:26 pm

      Jessica,

      Where can I find you? Are you blogging in English? I want to help people find you. Send me the link and I’ll post it. As a service to you.

      No nutritionist at my Fitness Club. I’d have to go elsewhere. I’ll look into finding someone covered by our healthcare plan. In the meantime, I’m going to Dr. Bob every week, religiously. Holding on.

      And learning lots. I’ll keep you posted.

      Hugs and thanks so much for your kindness and concern. Now, just send me your link. I want to help people find you. No matter what language you use. We speak a universal language here. You and I. It’s the Language of Respect. The Language of Empathy. The Language of Sincere Concern. The Language of Friendship. I send you my love. Now, must go and eat something.

      Hugs and more hugs. Cannot send to many e-Hugs. 🙂
      xox
      s

      Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply

Your email address will not be published. Required fields are marked *